# SDR REXA2021101400868

- Difficulty date: September 23, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 42,021 hours, 32,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340953S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FWD J-ANGLE IS CORRODED. - R/R/ UNSERVICEABLE "J" ANGLE WITH A SERVICEABLE ANGLE IAW MHIRJ REO 670-53-11-579 REV B.  WVAC EMP STAMP #722 MTC
